# SDR CALA2017041400985

- Difficulty date: April 14, 2017
- Submitted: April 14, 2017
- Operation: Air carrier
- Aircraft: N597UA
- Make and model: Boeing 757222
- Aircraft serial: 28750
- Aircraft time: 68,251 hours, 18,086 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L2 AND R2 DOOR SIDEWALL EXIT SIGNS  INOPERATIVE.  REPLACED THE  POWER SUPPLY M733 AND LAMP 776. OPS CHECKED NORMAL.
